# SDR CALA2020012000195

- Difficulty date: January 17, 2020
- Submitted: January 20, 2020
- Operation: Air carrier
- Aircraft: N438UA
- Make and model: Airbus A320-232
- Aircraft serial: 678
- Aircraft time: 72,070 hours, 29,664 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5347556521000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT TORSION BOX COVER SHEET HAS CORROSION UNDER TIE DOWN FIT TINGS - A3NB-25-3-6241 - GENERATED. RMVD & RPLCD AFT CARGO PIT TORSION BOX COVER SHEET IAW SRM 51-72-11-911-002 & SRM 51-42-11-801. PERFORMED BY MECH, INSP.
